# SDR REXA201000093

- Difficulty date: June 18, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N197PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15197
- Aircraft time: 3,449 hours, 2,603 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Part serial: 0436
- Condition: Surges
- Location: Left
- Part time: 3,449 hours, 2,603 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

A/C 197PQ DIVERTED INTO TYS DUE TO SMOKE IN THE COCKPIT.  THE SMOKE CLEARED AS ACFT BEGAN DESCENT.  LANDED WITHOUT INCIDENT.  UPON INSPECTION MAINTENANCE FOUND THE LEFT ACM WAS SERGING AND CAUSING THE SMOKE.  MAINTENANCE DEFERRED IT WITH THE INTENT TO REPLACE DUE TO NO PARTS AVAILABLE.
